# SDR CALA0100941

- Difficulty date: October 11, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Aircraft time: 43,307 hours, 22,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN CABIN FLOOR WEB ON FORWARD SIDE OF FLOORBEAM AT BS 328.  AN INTERCOSTAL WAS INSTALLED IAW SRM 51-40-02.
